AfReMaS banner
About | Search taxa | Taxon tree | Search literature | Checklist | Stats | Log in

AfReMaS name details

Zaplethea de Laubenfels, 1950

184982  (urn:lsid:marinespecies.org:taxname:184982)

 unaccepted (junior synonym)
Genus
marine, brackish, fresh, terrestrial
recent only
Laubenfels, M.W. de. (1950). The Sponges of Kaneohe Bay, Oahu. <em>Pacific Science.</em> 4 (1): 3-36.
page(s): 32 [details]  Available for editors  PDF available 
Van Soest, R.W.M.; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J.L.; Ríos, P.; Downey, R.; Morrow, C.C. (2021). World Porifera Database. Zaplethea de Laubenfels, 1950. Accessed through: Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2021) African Register of Marine Species at: http://marinespecies.org/afremas/aphia.php?p=taxdetails&id=184982 on 2021-06-20
Odido, M.; Appeltans, W.; BelHassen, M.; Mussai, P.; Nsiangango, S.E.; Vandepitte, L.; Wambiji, N.; Zamouri, N. Jiddou, A.M. (Eds) (2021). African Register of Marine Species. Zaplethea de Laubenfels, 1950. Accessed at: https://www.marinespecies.org/afremas/aphia.php?p=taxdetails&id=184982 on 2021-06-20
Date
action
by
2005-12-12 17:12:35Z
created
2006-01-25 20:16:24Z
changed
2008-08-10 12:15:54Z
changed
2021-01-06 08:15:47Z
changed

original description Laubenfels, M.W. de. (1950). The Sponges of Kaneohe Bay, Oahu. <em>Pacific Science.</em> 4 (1): 3-36.
page(s): 32 [details]  Available for editors  PDF available 

basis of record Uriz, M.J. (2002). Family Ancorinidae Schmidt, 1870. Pp. 108-126. <em>In: Hooper, J.N.A., van Soest, R.W.M. (eds) Systema Porifera. A Guide to the Classification of Sponges (2 volumes). Kluwer Academic/Plenum Publ., New York.</em> 1708+xvliii, ISBN 0-306-47260-0. (look up in IMIS[details]  Available for editors  PDF available 

basis of record Uriz, M.J. (2002[2004]). Family Ancorinidae Schmidt, 1870. Pp. 108-126. <em>In: Hooper, J.N.A., van Soest, R.W.M. (eds) Systema Porifera. A Guide to the Classification of Sponges (2 volumes). Kluwer Academic/Plenum Publ., New York.</em> 1708+xlviii. ISBN 978-1-4615-0747-5 (eBook electronic version). [details]  Available for editors  PDF available